On a class of equilibrium problems in the real axis

  1. Orive, R. 1
  2. García, Z. 1
  1. 1 Universidad de La Laguna

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    ROR https://ror.org/01r9z8p25

Journal of Computational and Applied Mathematics

ISSN: 0377-0427

Year of publication: 2010

Volume: 235

Issue: 4

Pages: 1065-1076

Type: Conference paper

DOI: 10.1016/J.CAM.2010.05.027 SCOPUS: 2-s2.0-77957882242 GOOGLE SCHOLAR lock_openOpen access editor
Data source: Scopus